# SDR 2015FA0000656

- Difficulty date: November 11, 2015
- Submitted: December 16, 2015
- Operation: General aviation
- Aircraft: N478BK
- Make and model: Cessna 152
- Aircraft serial: 15281022
- Engine: Lyc O235L2C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A STUDENT PILOT DURING SOLO FLIGHT REPORTED FUEL LEAKING IN THE COCKPIT.  LANDED ACFT AND MAINTENANCE DID AN INSPECTION TO FIND THAT THE PRIMER LINE FROM THE FIREWALL TO THE INLET SIDE OF THE PRIMER HAD CRACKED.  R & R PRIMER LINE.  RETURNED ACFT TO SERVICE.
